# SDR KCSA2018011201

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 60,565 hours, 10,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unserviceable
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL DOOR OPENED DURING LANDING AND REEL FELL OUT.  REMOVED AND REPLACED IAW AMM 25-61-01.
